Alert archive / Washington / River Flood Warnings in 2013
River Flood Warning 13, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Dec 1, 2013, 7:13 PM PST for Lewis County, Washington. It took effect at Dec 2, 2013, 2:11 AM PST. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 1, 2013, 7:13 PM PST (03:13 UTC)
- In effect from
- Dec 2, 2013, 2:11 AM PST
- Expired
- Dec 3, 2013, 12:22 AM PST
- In force
- 22 hr
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lewis County, WA
The radar
The Portland,OR radar (KRTX), 116 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cowlitz River at Randle (RAWW1). The gauge peaked at 17.45 ft at Dec 2, 2013, 6:00 AM PST.
- Action stage
- 13.2 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 14231000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS46 KSEW 020313
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
713 PM PST SUN DEC 1 2013
...THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN WASHINGTON...
COWLITZ RIVER AT RANDLE AFFECTING LEWIS COUNTY.
.FLOOD BULLETIN NO. 2
HEAVY RAIN THAT FELL ALONG THE SOUTH SLOPES OF MOUNT RAINIER DURING
THE PAST 24 HOURS WILL DRIVE THE COWLITZ RIVER AT RANDLE ABOVE FLOOD
STAGE TONIGHT. MINOR FLOODING WILL CONTINUE THROUGH MONDAY.
RAINFALL AMOUNTS OF 2 TO 5 INCHES HAVE BEEN COMMON IN THE UPPER
COWLITZ RIVER BASIN. ANOTHER 1 TO 2 INCHES WILL FALL TONIGHT...WITH
COLD DRY AIR MOVING INTO THE REGION MONDAY AND MONDAY NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS. THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC041-021213-
/O.NEW.KSEW.FL.W.0013.131202T1011Z-131203T0822Z/
/RAWW1.1.ER.131202T1011Z.131202T1800Z.131202T2322Z.NO/
713 PM PST SUN DEC 1 2013
THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A
* FLOOD WARNING FOR
THE COWLITZ RIVER AT RANDLE
* FROM LATE TONIGHT TO LATE MONDAY NIGHT.
* AT 7:00 PM SUNDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 2 AM MONDAY
AND CREST NEAR 20.0 FEET AROUND 10 AM MONDAY. THE RIVER WILL FALL
BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...THE COWLITZ RIVER WILL CAUSE MINOR FLOODING
FROM THE VICINITY OF RANDLE DOWNSTREAM THROUGH RIFFE LAKE...
COVERING NEARBY FARM LANDS AND SEVERAL ROADS.
&&
LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
4661 12183
$$2 follow-up statements
791
WGUS86 KSEW 021155
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
355 AM PST MON DEC 2 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
COWLITZ RIVER AT RANDLE AFFECTING LEWIS COUNTY.
.FLOOD BULLETIN NO. 5
SOUTH WEST REGION
STEADY RAIN CAME TO AN END OVER THE CENTRAL WASHINGTON CASCADES LAST
EVENING. THE COWLITZ RIVER AT RANDLE WILL CREST THIS MORNING NEAR
FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC041-021955-
/O.EXT.KSEW.FL.W.0013.000000T0000Z-131203T0402Z/
/RAWW1.1.ER.131202T1551Z.131202T1800Z.131202T1902Z.NO/
355 AM PST MON DEC 2 2013
THE FLOOD WARNING CONTINUES FOR
THE COWLITZ RIVER AT RANDLE
* FROM 8 AM MONDAY UNTIL EARLY THIS AFTERNOON.
* AT 3:30 AM MONDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 8 AM
MONDAY AND CREST NEAR 18.3 FEET AROUND 10 AM MONDAY. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY AFTERNOON.
* IMPACT...AT 18.0 FEET...THE COWLITZ RIVER WILL CAUSE MINOR
FLOODING FROM THE VICINITY OF RANDLE DOWNSTREAM THROUGH RIFFE
LAKE...COVERING NEARBY FARM LANDS AND SEVERAL ROADS.
&&
LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
4661 12183
$$431
WGUS86 KSEW 021852
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1052 AM PST MON DEC 2 2013
...THE FLOOD WARNING HAS ENDED FOR THE FOLLOWING RIVERS IN
WASHINGTON...
PUYALLUP RIVER NEAR ORTING AFFECTING PIERCE COUNTY.
COWLITZ RIVER AT RANDLE AFFECTING LEWIS COUNTY.
.FLOOD BULLETIN NO. 6
SOUTH WEST REGION
RIVERS AT MOST LOCATIONS ARE RECEDING AFTER OVER 6 INCHES OF RAIN
AROUND MT RAINIER CAUSED FLOODING OR NEAR FLOODING ON THE PUYALLUP
AND COWLITZ RIVERS. FLOOD WARNINGS HAVE BEEN DROPPED.
WAC053-021922-
/O.CAN.KSEW.FL.W.0012.000000T0000Z-131203T0158Z/
/ORTW1.1.ER.131201T2156Z.131202T0600Z.131202T1509Z.NO/
1052 AM PST MON DEC 2 2013
THE FLOOD WARNING HAS ENDED FOR
THE PUYALLUP RIVER NEAR ORTING
* AT 9:45 AM MONDAY THE FLOW WAS 3846 CFS.
* FLOOD FLOW IS 4500 CFS.
* FELL BELOW FLOOD FLOW THIS MORNING.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE 7:09 AM MONDAY AND
WILL CONTINUE TO FALL. IT CRESTED AT NEAR 8900 CFS AT 10 PM SUNDAY
NIGHT.
&&
LAT...LON 4692 12227 4705 12228 4712 12233 4724 12219 4715 12214
4700 12207
$$
WAC041-021922-
/O.CAN.KSEW.FL.W.0013.000000T0000Z-131203T0402Z/
/RAWW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1052 AM PST MON DEC 2 2013
THE FLOOD WARNING IS CANCELLED FOR
THE COWLITZ RIVER AT RANDLE
* AT 10:30 AM MONDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR FLOOD STAGE AT 17.46 FT AT 645
A.M. THIS MORNING AND WILL CONTINUE TO FALL.
&&
LAT...LON 4645 12180 4645 12194 4640 12219 4654 12220 4659 12198
4661 12183
$$
WEATHER.GOV/SEATTLEWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Dec 1, 3:30 PM PST, 3 hours 43 minutes earlier.
Area forecast discussion, Dec 1, 3:30 PM PST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 PM PST SUN DEC 1 2013
.SYNOPSIS...A STRONG FRONTAL SYSTEM WILL DROP SOUTHEAST ACROSS THE
AREA LATE TONIGHT. THE FRONT WILL BRING MUCH COOLER AIR ON MONDAY
WITH SNOW LEVELS DROPPING TO AROUND 500 FEET IN THE INTERIOR FROM
ABOUT TACOMA NORTHWARD IN THE MORNING. DRIER AND MUCH COLDER AIR
WILL MOVE INTO THE AREA FROM THE INTERIOR OF CANADA MONDAY NIGHT
THROUGH THURSDAY. CLOUDS WILL INCREASE LATE THIS WEEK AND THERE IS A
CHANCE OF A LITTLE PRECIPITATION. DRY AND COLD CONDITIONS ARE
EXPECTED NEXT WEEKEND.
&&
.SHORT TERM...SATELLITE IMAGERY AND 18Z MODEL GUIDANCE SHOW THE
UPPER LOW NEAR THE QUEEN CHARLOTTE SOUND DROPPING SOUTHEASTWARD
FASTER THAN EARLIER THOUGHT. THIS FASTER MOVEMENT CUT PRECIPITATION
OFF OVER ALL BUT THE FAR SOUTH PART OF THE CENTRAL CASCADES ZONE
THIS AFTERNOON AND WILL RESULT IN SNOW LEVELS FALLING OVERNIGHT
TONIGHT INSTEAD OF LATER ON MONDAY MORNING. MINOR FLOODING CONCERNS
NOW ARE LIMITED TO A FEW RIVERS IN KING...PIERCE AND LEWIS
COUNTIES TONIGHT OR VERY EARLY MONDAY...SO THE FLOOD WATCH WILL BE
DROPPED IN SNOHOMISH...MASON AND THURSTON COUNTIES.
THERE IS A THREAT OF SOME LOWLAND SNOW SHOWER ACTIVITY LATE TONIGHT
INTO MONDAY AS THE UPPER LOW TO OUR NORTHWEST DROPS SOUTHEAST ACROSS
THE AREA. FLOW ALOFT WILL INTERACT WITH THE TERRAIN...AND WILL
LIKELY PRODUCE SOME CONVERGENCE ZONE ACTIVITY. 850 MB TEMPERATURES
FALL TO -6 TO -7C MONDAY MORNING...SO THIS SUPPORTS SNOW IN SHOWERS
ABOVE 500 FT. MOISTURE WILL BE SOMEWHAT LIMITED...TEMPERATURES
MARGINAL...AND CONVERGENCE NOT VERY STRONG. SO ANY SNOW THAT FALLS
WILL LIKELY HAVE LITTLE IMPACT ON COMMUTERS...WITH BRIEF AND SPOTTY
ACCUMULATIONS MAINLY ON THE GRASS.
CONDITIONS DRY OUT SIGNIFICANTLY EARLY TUESDAY EVENING AS DRY AND
COLD AIR FROM THE CANADIAN INTERIOR DROPS SOUTH THROUGH THE AREA. IT
WILL GET QUITE WINDY IN THE FRASER VALLEY AND SAN JUANS WITH 20 TO
35 MPH WINDS AND GUSTS TO 50 MPH. TEMPERATURES IN THE LOWER TO MID
20S WILL MAKE IT FEEL CLOSER TO ZERO THERE. BREEZY TO LOCALLY WINDY
CONDITIONS WILL ALSO MAKE IT BRUTAL FOR WESTERN WASHINGTON STANDARDS
MONDAY NIGHT INTO TUESDAY.
DRY AND COLD CONDITIONS WITH LOWS 15 TO 25 AND HIGHS STRUGGLING TO
HIT FREEZING ARE EXPECTED THROUGH MIDWEEK. ALBRECHT
.LONG TERM...THE CANADIAN AND ECMWF SOLUTIONS SHOW A WEAK SPIN-UP
SURFACE LOW MOVING SOUTHWARD THROUGH THE COASTAL WATERS INTO SW WA
OR OREGON THU NIGHT INTO FRI NIGHT. THE GFS IS DRY. A MODEL BLEND
PRODUCES CLOUDS WITH A CHANCE OF LIGHT SNOW AS THIS FEATURE PASSES
BY. THE DRY GFS HAS THE RIDGE AXIS NEAR 140W WHILE THE CANADIAN AND
ECMWF SOLUTIONS ARE ONLY A BIT FARTHER WEST. THE SMALL DIFFERENCE
MAKES A HUGE DIFFERENCE ON SURFACE DEVELOPMENT DUE TO DIABATICS OVER
THE COASTAL WATERS AND HOW COLD IT GETS LATER IN THE EXTENDED.
A MODEL BLEND WAS USED. COLD AND DRY WEATHER WILL LIKELY FOLLOW THIS
WAVE FOR NEXT WEEKEND. ALBRECHT
&&
.HYDROLOGY...STORM TOTAL RAINFALL IN THE MOUNTAINS OF WESTERN
WASHINGTON HAS BEEN MAINLY 2 TO 3.5 INCH RANGE SO FAR...WHICH IS
JUST SLIGHTLY LESS THAN FORECAST. MORE IMPORTANTLY...THE DEEP UPPER
TROUGH ALONG THE COAST OF BRITISH COLUMBIA IS MOVING TOWARD WESTERN
WASHINGTON MORE QUICKLY THAN PREVIOUSLY EXPECTED. AS A RESULT THE
HEAVY MOUNTAIN RAIN WILL END MORE QUICKLY TONIGHT.
THE COLD FRONT WAS JUST MOVING INTO THE NORTH PART OF WESTERN
WASHINGTON AT 2 PM...AND IT WILL MOVE SOUTHWARD THROUGH THE FORECAST
AREA TONIGHT. PRECIPITATION WILL DECREASE RAPIDLY BEHIND THE FRONT
AND THE SNOW LEVEL WILL FALL BELOW 2000 FT. ANOTHER 1 TO 2.5 INCHES
OF RAIN WILL FALL IN THE CASCADES TONIGHT...WITH THE HEAVIEST
AMOUNTS FURTHER SOUTH AND ESPECIALLY AROUND MT RAINIER.
ALL THIS MEANS THAT THE THREAT OF FLOODING HAS DECREASED. A FLOOD
WARNING FOR MINOR FLOODING WAS ISSUED LATE THIS MORNING FOR THE
PUYALLUP RIVER NEAR ORTING...WHICH IS PROBABLY THE MOST FLOOD-PRONE
SPOT AMONG THE RIVERS THAT FLOW OFF THE CASCADES. THE SNOQUALMIE
RIVER COULD REACH FLOOD STAGE NEAR CARNATION...AND THE COWLITZ RIVER
COULD FLOOD AT RANDLE. IF FLOODING OCCURS AT THOSE SPOTS...IT WILL
BE RELATIVELY MINOR AND BRIEF.
FLOODING IS UNLIKELY AT ALL OTHER RIVER FORECAST POINTS IN OUR AREA.
THE FLOOD WATCH WILL END THIS AFTERNOON FOR MASON...SNOHOMISH...AND
THURSTON COUNTIES. WE ARE CONFIDENT THAT THE RIVERS IN THOSE
COUNTIES -- NAMELY THE SKOKOMISH...STILLAGUAMISH...SKYKOMISH...
SNOHOMISH...AND DESCHUTES -- WILL REMAIN BELOW FLOOD STAGE.
THE UPPER REACHES OF SOME RIVERS CRESTED THIS AFTERNOON AND THE
OTHERS WILL CREST TONIGHT. THE CRESTS WILL MOVE DOWNSTREAM THROUGH
MONDAY. AFTER THAT THERE WILL BE NO FURTHER FLOOD THREAT FOR THE
NEXT WEEK...WITH RIVERS GRADUALLY FALLING AS COLD AND RELATIVELY DRY
WEATHER PREVAILS. MCDONNAL
&&
.AVIATION...AREAS OF RAIN AND BLUSTERY WEATHER IN STRONG ONSHORE
FLOW WILL TURN OVER TO SCATTERED SHOWERS OVERNIGHT. THE AIR IS STILL
STABLE BUT WITH STRONG WINDS ALOFT THERE AND PRETTY STRONG SURFACE
PRESSURE GRADIENTS THERE WILL SOME AREA OF MECHANICAL TURBULENCE
TONIGHT. THE AIR WILL BECOME UNSTABLE LATE TONIGHT AND MONDAY AS
COLD AIR ALOFT MOVES SOUTH OVER THE REGION. THE SNOW LEVEL WILL FALL
TO AROUND 500 FEET LATE TONIGHT AND MONDAY...THEN TO SEA LEVEL MON
NITE. IT WILL BECOME WINDY UP AROUND BELLINGHAM AND IN THE SAN JUANS
MONDAY AFTERNOON AND NE FRASER OUTFLOW WILL INCREASE INTO MONDAY
NIGHT.
KSEA...STILL BLUSTERY LATE THIS AFTERNOON AND EVENING WITH SOME RAIN
AT TIMES...ALTHOUGH THE RAIN SHADOW HAS BEEN KEEPING THE METRO AREA
FAIRLY DRY. THE COLD AIR ALOFT WILL MOVE IN FAST OVERNIGHT TONIGHT
AND THE HILLS MAY SEE AN INCH OR TWO OF SNOW ON THE GRASS AROUND
DAYBREAK MONDAY. HOWEVER THE COLD AIR AND HARD FREEZE FROM THE
CANADIAN AIR WILL NOT ARRIVE TIL MONDAY NIGHT...SO WHAT SNOW FALLS
(IF ANY) LATE TONIGHT OR DURING THE DAY MONDAY SHOULD NOT STICK VERY
WELL TO THE CONCRETE AND SHOULD MELT OFF OKAY. THEN BY TIME TIME THE
REALLY COLD AIR ARRIVES MONDAY EVENING...THE AIR MAY VERY WELL BE
TOO DRY FOR SNOW SHOWERS.
&&
.MARINE...STRONG ONSHORE FLOW WILL CONTINUE INTO TONIGHT AS THE LOW
PRESSURE SYSTEM DROPS SE THROUGH THE PACNW. WESTERLY GALES IN THE
STRAIT MAY EASE INTO THE EARLY EVENING THEN INCREASE A BIT AGAIN
OVERNIGHT. A GALE WATCH WILL BE ISSUED FOR THE COLD FRASER OUTFLOW
THAT WILL BE QUICK TO DEVELOP THROUGH MONDAY AFTERNOON AND
EVENING...THE SAN JUANS AND BELLINGHAM AREA MAY HAVE NE GALE
DEVELOPING A BIT FASTER THAN THE FORECAST BUT 20-30KT IS IN THERE
FOR MON AFTERNOON NOW.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCH NOON TODAY THROUGH NOON MONDAY FOR KING...
PIERCE...AND LEWIS COUNTIES.
PZ...SMALL CRAFT ADVISORY ALL WATERS EXCEPT GALE WARNING CENTRAL AND
EASTERN STRAIT OF JUAN DE FUCA.
GALE WATCH NORTHERN INLAND WATERS FOR FRASER OUTFLOW FOR MONDAY
NIGHT AND TUESDAY.
SMALL CRAFT ADVISORY GRAYS HARBOR FOR ROUGH BAR CONDITIONS.
&&
WWW.WEATHER.GOV/SEATTLE
FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATESTWEBAFD.HTMLIn the hours before
Special weather statement, Dec 1, 2:36 PM PST, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 236 PM PST SUN DEC 1 2013 WAZ001-503>519-021400- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY- EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-TACOMA AREA- ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- OLYMPICS-EASTERN STRAIT OF JUAN DE FUCA- WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST- WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 236 PM PST SUN DEC 1 2013 ...A CHANGE TO MUCH COLDER WEATHER IS EXPECTED MONDAY THROUGH THE UPCOMING WEEK... A STRONG COLD FRONT WILL MOVE SOUTHWARD ACROSS WESTERN WASHINGTON TONIGHT. SNOW LEVELS ARE EXPECTED TO CRASH TO AROUND 500 FEET IN THE INTERIOR FROM SEATTLE NORTHWARD MONDAY MORNING...AND FALL BELOW 500 FEET ACROSS THE INTERIOR BY MONDAY EVENING. THE BEST BET FOR SNOW IN THE LOWLANDS OF WESTERN WASHINGTON ON MONDAY WILL BE ON HILLTOPS ABOVE ABOUT 500 FEET AWAY FROM THE WATER IN THE INTERIOR FROM ABOUT TACOMA NORTHWARD. THE SNOW SHOWERS WILL BE ACCOMPANIED BY TEMPERATURES ABOVE FREEZING...SO BRIEF AND SPOTTY ACCUMULATIONS OF AN INCH OR TWO WILL BE CONFINED TO MAINLY GRASSY AREAS. WHILE SOME FLURRIES ARE POSSIBLE INTO MONDAY EVENING...THE AIR MASS WILL BE DRYING AS TEMPERATURES FALL BELOW FREEZING. VERY WINDY CONDITIONS ARE EXPECTED IN THE FRASER RIVER OUTFLOW AREA FROM SUMAS AND LYNDEN SOUTHWESTWARD THROUGH BELLINGHAM AND INTO THE SAN JUANS. NORTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY ACROSS PORTIONS OF THIS AREA LATE MONDAY AFTERNOON THROUGH TUESDAY. THE WINDY CONDITIONS WILL BE ACCOMPANIED BY TEMPERATURES AROUND 20 DEGREES GIVING WIND CHILL VALUES NEAR ZERO. IT APPEARS THAT IT WILL REMAIN QUITE COLD THROUGH THE UPCOMING WEEKEND. LOW TEMPERATURES WILL AVERAGE 15 TO 25 WITH HIGHS STRUGGLING TO GET ABOVE FREEZING. THERE IS A CHANCE OF A LITTLE SNOW THURSDAY NIGHT THROUGH FRIDAY NIGHT AS A WEAK SYSTEM MOVES BY TO THE WEST. ALBRECHT WEATHER.GOV/SEATTLE
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 2:49 AM PST | Wind Advisory | SEW | San Juan | 32 hr |
| Dec 2, 3:03 AM PST | Gale Warning | SEW | 31 hr | |
| Dec 2, 9:11 AM PST | Gale Watch | SEW | 5 hr | |
| Dec 2, 9:11 AM PST | Small Craft Advisory | SEW | 37 hr |
Nearby
River Flood Warnings in Washington, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.